Medication overuse headache (MOH) is very real and can be an enormous problem for people with Migraine. MOH can occur when we use acute medications - those taken to treat a Migraine attack when it occurs - too frequently. Please note that I'm not saying abuse or misuse, but overuse. It's not a criticism of patients at all, nor is it blaming patients. Kerrie Smyres is sharing her experience with "detoxing" on her blog, The Daily Headache. These are great posts and well worth a look!
“This too shall pass.” Those words provide immense comfort when my migraine attacks are severe and disabling. They have carried me through many difficult years. As encouraging as this phrase can be, there’s a flipside to it: the difficult, trying times in life pass, but so do the pleasurable ones we never want to end. “This too shall pass” means that everything passes.
When I had migraine attacks last Sunday and Monday after having a remarkable few days, I was too busy panicking to remind myself that they would pass. My mind churned on my most fear-filled thoughts: What if my new treatment isn’t working? What if it’s making me feel worse? What if I will never again feel as good as I did these last few days?
because a migraine is NOT "just a headache"